# SDR BB05009

- Difficulty date: February 14, 2005
- Submitted: April 4, 2005
- Operation: Air carrier
- Aircraft: N653US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24894
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY LIGHT TRACK AT ROWS 1 THRU 3, RIGHT-HAND SIDE, INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT TRACK BATTERY PACK.  OPERATIONAL CHECK NORMAL.
